Couldn't find what you looking for?

TRY OUR SEARCH!

My legs began swelling yesterday while traveling home in an RV after 3 days of traveling ( and parking). I'm taking Lyrica for facial shingles too.
Have taken it for 7 weeks now ( 300 mg. daily). I had forgotten to take my hctz (water pills) with me so missed 3 days of them. I'm wondering now if the swelling (which is very bad today in both feet and lower legs), is caused by Lyrica or the fact that I didn't take the water pills for 3 days or just the traveling in the RV and not stopping but once in 5 hours. Why then, would the swelling have gotten better this morning and be really bad again by afternoon? I've decided to cut back on the Lyrica (the doctor has ok'd this) and I decided tonight to take an additional 1/2 of the water pill. I take 25 mg per day, so tonight took another 12.5 mg. to try to get the water off of me. I had gained 3.6 lbs. at Weight Watchers tonight too. I know I didn't 'go off' the plan that much these past 3 days. Any thoughts? thanks.
yanksgirl

Loading...

Hi! I would say that prolonged sitting, Lyrica and the fact that you didn’t take the water pills contributed to the swelling.
Lyrica is known for weigh gain as well as edema (fluid accumulation in the tissues and swelling) and by not taking the diuretics to remove the water your legs and feet had swollen. The reason it was less in the morning was maybe because you were lying on the left side helps get rid of excessive fluids.
If your swelling starts to subside when you started taking diuretics again and I suppose it will, you are fine. If the swelling doesn’t subside, talk to your doctor.
Reply

Loading...